# SDR HEEA077037

- Difficulty date: November 2, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 96C1364
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISENGAGES DURING STARTING WITH GOOD BATTERIES.
